MathSciNet Relay Station
MathSciNet bibliographic data
MR1145414 (93g:47051) 47D03 (33C45 46E99 46G99 47B38)
Byun, Du-Won Inversions of Hermite semigroup. Proc. Amer. Math. Soc. 118 (1993), no. 2, 437–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement